References of "Schlenker, Jean-Marc 50003017"
     in
Bookmark and Share    
Full Text
See detailPolyhedra inscribed in a quadric and anti-de Sitter geometry
Schlenker, Jean-Marc UL

in Oberwolfach Reports (2016)

A short survey on recent results concerning polyhedra inscribed in quadrics.

Detailed reference viewed: 69 (4 UL)
Full Text
See detailVariétés lorentziennes plates vues comme limites de variétés anti-de Sitter, d'après Danciger, Guéritaud et Kassel
Schlenker, Jean-Marc UL

in Astérisque (2016), 380

A survey on the recent work of Danciger, Gu\'eritaud and Kassel on Margulis space-times and complete anti-de Sitter space-times. Margulis space-times are quotients of the 3-dimensional Minkowski space by ... [more ▼]

A survey on the recent work of Danciger, Gu\'eritaud and Kassel on Margulis space-times and complete anti-de Sitter space-times. Margulis space-times are quotients of the 3-dimensional Minkowski space by (non-abelian) free groups acting propertly discontinuously. Goldman, Labourie and Margulis have shown that they are determined by a convex co-compact hyperbolic surface S along with a first-order deformation of the metric which uniformly decreases the lengths of closed geodesics. Danciger, Gu\'eritaud and Kassel show that those space-times are principal ℝ-bundles over S with time-like geodesics as fibers, that they are homeomorphic to the interior of a handlebody, and that they admit a fundamental domain bounded by crooked planes. To obtain those results they show that those Margulis space-times are "infinitesimal" versions of 3-dimensional anti-de Sitter manifolds, and are lead to introduce a new parameterization of the space of deformations of a hyperbolic surface that increase the lengths of all closed geodesics. [less ▲]

Detailed reference viewed: 79 (3 UL)
Full Text
Peer Reviewed
See detailSmall circulant complex Hadamard matrices of Butson type
Hiranandani, Gaurush; Schlenker, Jean-Marc UL

in European Journal of Combinatorics (2016), 51

We study the circulant complex Hadamard matrices of order nn whose entries are llth roots of unity. For n=ln=l prime we prove that the only such matrix, up to equivalence, is the Fourier matrix, while for ... [more ▼]

We study the circulant complex Hadamard matrices of order nn whose entries are llth roots of unity. For n=ln=l prime we prove that the only such matrix, up to equivalence, is the Fourier matrix, while for n=p+q,l=pqn=p+q,l=pq with p,qp,q distinct primes there is no such matrix. We then provide a list of equivalence classes of such matrices, for small values of n,ln,l. [less ▲]

Detailed reference viewed: 145 (10 UL)
Full Text
See detailAnti-de Sitter space: from physics to geometry
Schlenker, Jean-Marc UL

in CMS Notes (2015), 47(3), 14-15

A survey of recent developments in anti-de Sitter geometry.

Detailed reference viewed: 182 (8 UL)
See detailPolyhedra inscribed in a hyperboloid and anti-de Sitter geometry
Schlenker, Jean-Marc UL

Speeches/Talks (2015)

Detailed reference viewed: 43 (0 UL)
See detailThree applications of anti-de Sitter geometry
Schlenker, Jean-Marc UL

Speeches/Talks (2015)

Detailed reference viewed: 52 (5 UL)
See detailThe renormalized volume of quasifuchsian manifolds
Schlenker, Jean-Marc UL

Speeches/Talks (2015)

Detailed reference viewed: 49 (3 UL)
See detailPolyèdres inscrits dans des quadriques
Schlenker, Jean-Marc UL

Speeches/Talks (2015)

Detailed reference viewed: 35 (6 UL)
Full Text
Peer Reviewed
See detailA cyclic extension of the earthquake flow II
Bonsante, Francesco; Mondello, Gabriele; Schlenker, Jean-Marc UL

in Annales Scientifiques de l'Ecole Normale Supérieure (2015), 48(4), 811859

Detailed reference viewed: 155 (15 UL)
Full Text
Peer Reviewed
See detailProductivity and Mobility in Academic Research: Evidence from Mathematicians
Dubois, Pierre; Rochet, Jean-Charles; Schlenker, Jean-Marc UL

in Scientometrics (2014), 98(3), 1669-1701

Detailed reference viewed: 126 (3 UL)
Full Text
Peer Reviewed
See detailSubmatrices of Hadamard matrices: complementation results
Banica, Teo; Nechita, Ion; Schlenker, Jean-Marc UL

in Electronic Journal of Linear Algebra (2014), 27

Detailed reference viewed: 105 (9 UL)
Full Text
Peer Reviewed
See detailRecovering the geometry of a flat spacetime from a background radiation
Bonsante, F.; Meusburger, C.; Schlenker, Jean-Marc UL

in Annales Henri Poincare (2014), 15(9), 1733-1799

Detailed reference viewed: 109 (4 UL)
Full Text
Peer Reviewed
See detailThe convex core of quasifuchsian manifolds with particles
Lecuire, Cyril; Schlenker, Jean-Marc UL

in Geometry and Topology (2014), 18(4), 2309--2373

Detailed reference viewed: 116 (4 UL)
Full Text
Peer Reviewed
See detailSymplectic Wick rotations between moduli spaces of 3-manifolds
scarinci, carlos; Schlenker, Jean-Marc UL

in Scuola Normale Superiore di Pisa. Annali. Classe di Scienze (2014)

Given a closed hyperbolic surface $S$, let $\cQF$ denote the space of quasifuchsian hyperbolic metrics on $S\times\R$ and $\cGH_{-1}$ the space of maximal globally hyperbolic anti-de Sitter metrics on $S ... [more ▼]

Given a closed hyperbolic surface $S$, let $\cQF$ denote the space of quasifuchsian hyperbolic metrics on $S\times\R$ and $\cGH_{-1}$ the space of maximal globally hyperbolic anti-de Sitter metrics on $S\times\R$. We describe natural maps between (parts of) $\cQF$ and $\cGH_{-1}$, called ``Wick rotations'', defined in terms of special surfaces (e.g. minimal/maximal surfaces, CMC surfaces, pleated surfaces) and prove that these maps are at least $C^1$ smooth and symplectic with respect to the canonical symplectic structures on both $\cQF$ and $\cGH_{-1}$. Similar results involving the spaces of globally hyperbolic de Sitter and Minkowski metrics are also described. These 3-dimensional results are shown to be equivalent to purely 2-dimensional ones. Namely, consider the double harmonic map $\cH:T^*\cT\to\cTT$, sending a conformal structure $c$ and a holomorphic quadratic differential $q$ on $S$ to the pair of hyperbolic metrics $(m_L,m_R)$ such that the harmonic maps isotopic to the identity from $(S,c)$ to $(S,m_L)$ and to $(S,m_R)$ have, respectively, Hopf differentials equal to $i q$ and $-i q$, and the double earthquake map $\cE:\cT\times\cML\to\cTT$, sending a hyperbolic metric $m$ and a measured lamination $l$ on $S$ to the pair $(E_L(m,l), E_R(m,l))$, where $E_L$ and $E_R$ denote the left and right earthquakes. We describe how such 2-dimensional double maps are related to 3-dimensional Wick rotations and prove that they are also $C^1$ smooth and symplectic. [less ▲]

Detailed reference viewed: 56 (3 UL)
Full Text
Peer Reviewed
See detailAnalytic aspects of the circulant Hadamard conjecture
Banica, Teo; Nechita, Ion; Schlenker, Jean-Marc UL

in Annales mathématiques Blaise Pascal (2014), 21

Detailed reference viewed: 116 (8 UL)
Full Text
Peer Reviewed
See detailCollisions of particles in locally AdS spacetimes II. Moduli of globally hyperbolic spaces
Barbot, Thierry; Bonsante, Francesco; Schlenker, Jean-Marc UL

in Communications in Mathematical Physics (2014), 327(3), 691-735

Detailed reference viewed: 109 (6 UL)
Full Text
Peer Reviewed
See detailA cyclic extension of the earthquake flow I
Bonsante, Francesco; Mondello, Gabriele; Schlenker, Jean-Marc UL

in Geometry and Topology (2013), 17(1), 157--234

Detailed reference viewed: 122 (5 UL)
Full Text
Peer Reviewed
See detailThe renormalized volume and the volume of the convex core of quasifuchsian manifolds
Schlenker, Jean-Marc UL

in Mathematical Research Letters (2013), 20(4), 773-786

Detailed reference viewed: 119 (4 UL)
Full Text
Peer Reviewed
See detailFixed points of compositions of earthquakes
Bonsante, Francesco; Schlenker, Jean-Marc UL

in Duke Mathematical Journal (2012), 161(6), 1011--1054

Detailed reference viewed: 111 (3 UL)
Full Text
Peer Reviewed
See detailNon-rigidity of spherical inversive distance circle packings
Ma, Jiming; Schlenker, Jean-Marc UL

in Discrete and Computational Geometry (2012), 47(3), 610--617

Detailed reference viewed: 98 (2 UL)